# SDR FDEA201308141882

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 66,603 hours, 15,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: Inoperative
- Location: Press-To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST SWITCH INOPERATIVE.  R & R RT SLIDE RAFT PRESS TO TEST SWITCH ON REMOTE PRESSURE INDICATER IAW AMM 25-61-04-4, INDICATOR CHECKED GOOD IAW AMM 25-61-04-5.
